# SDR N6WA20140619005

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 29,593 hours, 21,082 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER OVERWING EXIT HANDLE COVER DETACHED.  SECURED RT OVERWING EMER EXIT COVER IAW AMM 52-21-02.
